| Model Number |
100/905/300-CH |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided, day is unknown.D4: lot number, expiration date and udi section.H4: device manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that during the pre-use check, the customer noticed the corrugated tube was unable to be connected to the patient-side valve.No patient injury was reported.No additional information is available for this complaint.
Additional Manufacturer Narrative
Other, other text: device evaluation: one device received for evaluation.The complaint was confirmed during the visual inspection.It is considered that the event occurred before the component had been supplied to one of our sites.We will forward the complaint product to the supplier and request a detailed investigation.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.